# SDR CALA0001340

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN RT CUSP WEB AT FS 218 - 237.  THE CUSP WEB WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-2.
